# SDR DALA2024040904215

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl7-25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0283636) STA663 BULKHEAD, RH VAPOR BARRIER ATTACH ANGLE CRACKED, O/B OF KEEL BEAM. REPAIRED STA 663 UPPER ATTACH ANGLE RBL 7- RBL 25 IAW B737 SRM 57-10-10-2R-5 AND ER/A 616836-
